# SDR AALA20161220001

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 48,266 hours, 24,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT GALLEY SERVICE BAR IS DISCHARGED.  REMOVED AND REPLACED FLASHLIGHT BATTERY PACK IAW AMM 25-60-00.  OPERATIONAL CHECKED GOOD.
